|Give me hope !!!
Jan 8, 2004
I was diagnosed + last year. I started treatment on Aug/03. My Cd4 are 375 and my VL undetectable but I'm very scared about the long term effects. I must have then? Thanks, Hopeless guy
| Response from Dr. Henry
Each situation is somewhat different regarding the possibility of side effects. Though I deal with drug siede effects daily, that is nothing compared to the pre-HAART days when I had patients dying constantly after suffering an average of 4-5 AIDS defining infections with severe suffering. If a side effect is a problem for a given patient I usually try to stop the offending drug and switch to something different depending on the situation. I have numerous patients who have little or no side effects after 6-7 years of effective treatment (though they may develop other medical problems due to aging etc). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Sign Of HIV Infection
- Tingling In Feet Could I Have Acute HIV Infection
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- HIV Infection Risk Blowjob From A Prostitute
- Coated Tongue After Oral Sex Worried I Have HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.